# SDR REXA2012041000491

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 21,876 hours, 19,406 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC 3 LOW PRESSURE CAUTION MESSAGE DURING GEAR EXTENSION.  CAME ON FOR 5 SECONDS AND WENT AWAY.  2900 PSI SHOWING 65 PERCENT 35C.  GEAR SEEMED TO TAKE LONGER THAN NORMAL TO EXTEND AND RT MAIN WAS LAST TO LOCK DOWN.  REMOVED AND REPLACED HYD PUMP 3B IAW AMM 29-12-03.  OPS CHECKED GOOD.  OK FOR SERVICE.  OPS CHECKED GEAR SWING IAW AMM 32-30-00.
